Alert archive / Mississippi / Flash Flood Warnings in 2005

Flash Flood Warning 35, NWS Jackson, MS

April 11, 2005Grenada County, Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 11, 2005, 11:28 AM CDT for Grenada County, Mississippi. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2005, 11:28 AM CDT (16:28 UTC)
Expired
Apr 11, 2005, 5:30 PM CDT
In force
6 hr
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Grenada County, MS

The radar

The Columbus AFB radar (KGWX), 139 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 4.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2005-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 530 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2005-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
530 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 111629
FFWJAN
MSC043-112230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1128 AM CDT MON APR 11 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF GRENADA

* UNTIL 530 PM CDT

* AT 1128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
A SLOW MOVING BAND OF THUNDERSTORMS WITH VERY HEAVY RAIN OVER 
WESTERN AND CENTRAL PORTIONS OF THE COUNTY.  PERIODS OF HEAVY RAIN 
ARE EXPECTED TO CONTINUE MUCH OF THE AFTERNOON.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLCOMB AND
  GRENADA LAKE.

RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN OVER 
THE WESTERN PORTION OF THE COUNTY. ADDITIONAL RAINFALL AMOUNTS OF 2 
TO 4 INCHES ARE POSSIBLE IN THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 3387 8976 3387 8951 3369 8952 3368 9012
      3381 9012 3382 8993 3384 8991 3390 8991
      3390 8977

$$

CRAVEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 11:13 AM CDT, 15 minutes earlier.

Area forecast discussion, Apr 11, 11:13 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
1113 AM CDT MON APR 11 2005

...SEVERE THUNDERSTORMS ON TAP FOR THE AREA THROUGH TONIGHT...

.DISCUSSION...INFORMATION FROM THIS MORNINGS COMPUTER MODELS
REMAINS AMAZINGLY CONSISTENT.  VISIBLE SATELLITE IMAGERY SHOWS
BREAKS IN THE CLOUD COVER OVER THE SOUTHERN TIER OF COUNTIES AND
PARISHES (ESPECIALLY THE SOUTHWEST)...WHICH WILL ALLOW INSTABILITY
TO BE MAXIMIZED IN THIS AREA.  WITH THE STRONGLY DIFFLUENT FLOW
ALOFT...BACKING SURFACE WIND FIELDS...AND A 40 TO 50 KNOT LOW-LEVEL
JET ACROSS THIS REGION...IT LOOKS LIKE STORMS WILL FIRE AHEAD OF THE
ADVANCING SQUALL LINE AROUND LUNCHTIME ACROSS THE SOUTHWEST...THEN
MOVE NORTHEASTWARD.  CONSIDERING A HIGH RISK FOR SEVERE WEATHER IN
PLACE ACROSS PARTS OF THE FORECAST AREA (AND THE ASSOCIATED PDS
TORNADO WATCH)...THE APPROACHING DYNAMICAL SUPPORT...AND THE AMOUNT
OF WIND SHEAR IN PLACE...I WILL MENTION TORNADOES IN THE
TEXT/GRIDDED FORECASTS WITH THE MORNING UPDATE.

ANOTHER CONCERN HAS BEEN FLASH FLOODING.  AFTER CONSULTATION WITH
THE SERVICE HYDROLOGIST...ILL HOLD OFF ON ANY EXPANSION OF THE
FLASH FLOOD WATCH.  IT STILL LOOKS LIKE WE COULD SEE THREE INCH (OR
GREATER) AMOUNTS WITH THESE STORMS.  BE FOREWARNED THOUGH...THIS
EXPANSION WILL PROBABLY OCCUR WITH THE AFTERNOON PACKAGE OF PRODUCTS.

WIND SPEEDS HAVE BEEN ANOTHER CONCERN FOR THE REGION TODAY.  AREA
SURFACE OBSERVATIONS SHOW SUSTAINED WINDS GUSTING BETWEEN 25 AND 30
KNOTS SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 55.  THE HIGHER
WIND SPEEDS SHOULD REMAIN AROUND THIS AREA THANKS TO BETTER SUNSHINE
AND INCREASED MIXING.  WIND PROFILER DATA TO OUR WEST SHOWS WINDS
OVER 40 KNOTS AT 925 MB AND 850 MB.  NO DOUBT THAT SOME OF THIS
ENERGY WILL MIX DOWN TO THE SURFACE (WHICH BRINGS US CLOSE TO WIND
ADVISORY CRITERIA)...BUT WE THINK THAT THIS WILL LIKELY BE ECLIPSED
BY ANY RISK OF SEVERE WEATHER ACROSS THE AREA.  SO FOR NOW...WELL
KEEP THE LAKE WIND ADVISORY IN EFFECT.

OTHER THAN UPDATING FOR THE TORNADO WATCH...I HAVE TWEAKED THE
GRIDDED FORECAST BASED UPON OBSERVATIONAL TRENDS.  MANY PRODUCTS
WILL BE UPDATED WITH THIS PACKAGE.  THEY SHOULD BE COMING SHORTLY.
UPDATED ISC GRIDS WILL BE POSTED TO THE INTERNET AS SOON AS I CAN
COMPLETE THEM.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM...FLASH FLOOD WATCH
UNTIL MIDNIGHT FOR AREAS ALONG AND WEST OF THE I-55 CORRIDOR.
LA...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM AND FLASH FLOOD WATCH
UNTIL MIDNIGHT ALL ZONES.
AR...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM AND FLASH FLOOD WATCH
UNTIL MIDNIGHT ALL ZONES.
&&

BUTTS
Hazardous weather outlook, Apr 11, 6:11 AM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
611 AM CDT MON APR 11 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
121111-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
611 AM CDT MON APR 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
TODAY...NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR  GENERALLY ALONG
AND WEST OF INTERSTATE 55. EAST OF INTERSTATE 55...SCATTERED
SEVERE THUNDERSTORMS ARE EXPECTED...MAINLY DURING THE AFTERNOON.
THIS EVENING....NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR IN AREAS
ALONG AND EAST OF INTERSTATE 55.

A POTENT STORM SYSTEM WILL MOVE INTO THE LOWER MISSISSIPPI VALLEY
TODAY.	GUSTY SOUTH WINDS AHEAD OF THE SYSTEM WILL FORCE DEEP
GULF MOISTURE INTO THE REGION.	POWERFUL JET STREAM DYNAMICS THAT
WILL MOVE INTO THE AREA WILL PROVIDE AMPLE SUPPORT FOR VIGOROUS
THUNDERSTORM DEVELOPMENT. INCREASING WIND SHEAR (OR THE CHANGE IN
WIND DIRECTION AND/OR SPEED WITH HEIGHT) WILL INCREASE THE
POTENTIAL FOR SEVERE...LONG LIVED STORMS.

TODAY...SUPERCELL THUNDERSTORMS WILL DEVELOP IN AREAS ALONG AND
WEST OF THE INTERSTATE 55 CORRIDOR. THESE STORMS WILL BE CAPABLE
OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED
TORNADOES. BY THIS EVENING...THESE STORMS WILL CONGEAL INTO A
SQUALL LINE. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE
PRIMARY SEVERE WEATHER RISKS...HOWEVER ISOLATED TORNADOES CANNOT
BE RULED OUT.

THE RISK OF SEVERE STORMS WILL DECREASE FROM THE WEST TONIGHT AS
THE COLD FRONT MOVES THROUGH THE AREA.

...FLOODING...
HEAVY RAINFALL WILL OCCUR ACROSS THE OUTLOOK AREA TODAY AND
TONIGHT.

A POWERFUL SPRINGTIME STORM SYSTEM WILL AFFECT THE LOWER
MISSISSIPPI VALLEY TODAY AND TONIGHT.  WITH COPIOUS AMOUNTS OF
MOISTURE IN PLACE...PERIODS OF HEAVY RAINFALL CAN BE EXPECTED.

ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR...SEVERAL PERIODS OF
SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY.  THE UPPER LEVEL
WINDS SUPPORT TRAINING OF THUNDERSTORMS OVER THIS AREA
TODAY...WHICH WILL RESULT IN WIDESPREAD ONE TO THREE INCH
RAINFALL AMOUNTS. ISOLATED RAINFALL TOTALS OF FOUR TO FIVE INCHES
WILL BE POSSIBLE.

THE THUNDERSTORMS WILL BEGIN TO PROGRESSIVELY MOVE EASTWARD BY
THIS EVENING. WHILE TRAINING OF THUNDERSTORMS IS NOT
EXPECTED...RAINFALL ACCUMULATIONS OF ONE TO TWO INCHES WILL BE
COMMON IN AREAS EAST OF INTERSTATE 55. EXPECT PONDING OF WATER ON
ROADWAYS AND LOW LYING AREAS.

...NON PRECIPITATION...
A LAKE WIND ADVISORY HAS BEEN ISSUED TODAY FOR THE OUTLOOK AREA.
SOUTHERLY WINDS WILL INCREASE IN INTENSITY OVER THE LOWER
MISSISSIPPI RIVER VALLEY AS THE STRONG SYSTEM APPROACHES THE
AREA. SUSTAINED WINDS OF 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH
CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED TODAY AND
TONIGHT.  OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH THE
EVENING OF SUNDAY APRIL 17.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 11, 10:41 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1041 AM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HAIL             7 N EDEN                33.09N 90.32W
04/11/2005  0.88 INCH        HOLMES             MS   PUBLIC

            PENNY TO NICKEL SIZE HAIL REPORTED IN THORNTON. HAIL FELL
            OVER A 7 MINUTE DURATION

&&

19
Local storm report, Apr 11, 10:48 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1048 AM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     HAIL             GREENWOOD               33.52N 90.19W
04/11/2005  0.50 INCH        LEFLORE            MS   EMERGENCY MNGR

&&

19
Local storm report, Apr 11, 11:02 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1102 AM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     HAIL             1 N GRENADA             33.79N 89.81W
04/11/2005  0.25 INCH        GRENADA            MS   EMERGENCY MNGR

&&

19
Special weather statement, Apr 11, 11:06 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1106 AM CDT MON APR 11 2005

ARZ074>075-LAZ007>009-015>016-023>026-
-MSZ018>019-025>028-034>036-040>042-047-053-059>061-120000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-ADAMS MS-
BOLIVAR MS-CARROLL MS-CLAIBORNE MS-FRANKLIN MS-
GRENADA MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-
JEFFERSON MS-LEFLORE MS-MONTGOMERY MS-SHARKEY MS-
SUNFLOWER MS-WARREN MS-WASHINGTON MS-YAZOO MS-

TORNADO WATCH NUMBER 150 REMAINS VALID UNTIL 7 PM CDT FOR THE
FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

IN MISSISSIPPI THIS WATCH INCLUDES 17 COUNTIES

IN CENTRAL MISSISSIPPI

HOLMES                HUMPHREYS             YAZOO

IN NORTH CENTRAL MISSISSIPPI

CARROLL               GRENADA               LEFLORE
MONTGOMERY

IN NORTHWEST MISSISSIPPI

BOLIVAR               SUNFLOWER             WASHINGTON

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT...
HAMBURG...WEST CROSSETT...GREENWOOD...TALLULAH...WINNSBORO...
ROLLING FORK...ANGUILLA...NATCHEZ...RAYVILLE...DELHI...
YAZOO CITY...FAYETTE...PORT GIBSON...GRENADA...VICKSBURG...
LAKE PROVIDENCE...DERMOTT...LAKE VILLAGE...EUDORA...WINONA...
INDIANOLA...RULEVILLE...VAIDEN...NORTH CARROLLTON...CARROLLTON...
CLEVELAND...BASTROP...DURANT...TCHULA...LEXINGTON...PICKENS...
GOODMAN...BELZONI...ISOLA...GREENVILLE...MAYERSVILLE...BUDE...
ROXIE...MEADVILLE...OAK GROVE...EPPS...VIDALIA...FERRIDAY...
WEST FERRIDAY...JONESVILLE...HARRISONBURG...NEWELLTON...
ST. JOSEPH AND WATERPROOF.

10
Local storm report, Apr 11, 11:18 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1118 AM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     HAIL             2 SE GREENWOOD          33.50N 90.17W
04/11/2005  0.75 INCH        LEFLORE            MS   LAW ENFORCEMENT

            REPORTED BY LEFLORE S.O.

&&

19
Local storm report, Apr 11, 11:22 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1122 AM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HAIL             INVERNESS               33.35N 90.59W
04/11/2005  0.50 INCH        SUNFLOWER          MS   EMERGENCY MNGR

&&

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 4:10 AM CDTSevere Thunderstorm WarningJANWarren80 min
Apr 11, 5:11 AM CDTSevere Thunderstorm WarningJANHinds, Madison64 min
Apr 11, 6:16 AM CDTSevere Thunderstorm WarningJANMadison44 min
Apr 11, 7:38 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore67 min
Apr 11, 7:41 AM CDTSevere Thunderstorm WarningJANAttala64 min
Apr 11, 8:10 AM CDTSevere Thunderstorm WarningJANHolmes65 min
Apr 11, 8:33 AM CDTSevere Thunderstorm WarningJANAttala27 min
Apr 11, 8:51 AM CDTSevere Thunderstorm WarningJANAttala54 min
Apr 11, 9:06 AM CDTSevere Thunderstorm WarningJANCarroll54 min
Apr 11, 9:07 AM CDTSevere Thunderstorm WarningJANHolmes53 min
Apr 11, 9:44 AM CDTFlash Flood WarningJANHolmes3 hr
Apr 11, 10:02 AM CDTFlash Flood WarningJANLeflore3 hr
Apr 11, 10:28 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore47 min
Apr 11, 10:36 AM CDTFlash Flood WarningJANCarroll3 hr
Apr 11, 11:11 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada64 min
Apr 11, 11:20 AM CDTFlash Flood WarningJANHumphreys, Sunflower, Washington6 hr
Apr 11, 11:22 AM CDTSevere Thunderstorm WarningJANLeflore53 min
Apr 11, 12:09 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada66 min
Apr 11, 2:06 PM CDTSevere Thunderstorm WarningJANWashington39 min
Apr 11, 2:07 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey53 min
Apr 11, 2:20 PM CDTTornado WarningJANIssaquena, Sharkey40 min
Apr 11, 2:25 PM CDTFlash Flood WarningJANCarroll, Holmes, Leflore6 hr
Apr 11, 2:38 PM CDTSevere Thunderstorm WarningJANHumphreys, Yazoo67 min
Apr 11, 2:52 PM CDTSevere Thunderstorm WarningJANLeflore68 min
Apr 11, 3:56 PM CDTFlash Flood WarningJANWarren2 hr
Apr 11, 4:03 PM CDTSevere Thunderstorm WarningJANWarren42 min
Apr 11, 4:23 PM CDTSevere Thunderstorm WarningJANHinds52 min
Apr 11, 4:41 PM CDTSevere Thunderstorm WarningJANClay, Webster64 min
Apr 11, 5:19 PM CDTSevere Thunderstorm WarningJANHinds, Rankin56 min
Apr 11, 5:27 PM CDTSevere Thunderstorm WarningJANLincoln48 min
Apr 11, 6:13 PM CDTSevere Thunderstorm WarningJANForrest32 min
Apr 11, 6:36 PM CDTSevere Thunderstorm WarningJANHinds, Madison40 min
Apr 11, 6:41 PM CDTTornado WarningJANMarion64 min

Nearby

Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.